# SDR UALA2010051901677

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N583UA
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 54,682 hours, 19,316 cycles
- Engine: Pwa PW2040
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 411N11333
- Condition: Broken
- Location: Seat 34a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER WINDOW PANEL AT SEAT 34A BROKEN.  PLACED ON DEFERRAL FOR PN 411N1133-3 INNER WINDOW.  REPLACED INNER WINDOW PANEL.
